MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control performed an initial evaluation of the customer's device and verified the reported issue.The customer will receive a replacement device.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device re-boots itself approximately every 30 seconds and will not display ecg.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Physio-control further evaluated the customer's device and determined the cause for the reported issue was due to the system pcb assembly.The customer received a replacement device.Physio-control further evaluated the removed system pcb assembly and verified the reported issue.It was determined that the system pcb assembly caused the device to continually re-boot itself, ecg could not be displayed and the device could not charge and shock; however further cause could not be determined.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section e4 initial report sent to fda of the initial medwatch report indicates: blank section e4 initial report sent to fda of the initial medwatch report should indicate: no.

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8052250
Report Number0003015876-2018-01861
Device Sequence Number1787113
Product Code MKJ
UDI-Device Identifier00883873872055
UDI-Public00883873872055
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue NumberUNK_MED
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2018
Initial Date Received by Manufacturer 10/19/2018
Supplement Date Received by Manufacturer12/17/2018
01/30/2020
Initial Report FDA Received Date11/08/2018
Supplement Report FDA Received Date01/10/2019
02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1